# SDR DVYA201711200001

- Difficulty date: October 27, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N874C
- Make and model: Gulstm GIV
- Aircraft serial: 1219
- Aircraft time: 12,192 hours, 4,985 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Part time: 12,192 hours, 4,985 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 5000 LANDING GEAR INSPECTION,  CORROSION WAS NOTED IN THE LEFT AND RIGHT MAIN LANDING GEAR TRUNNION BORES.  REPAIRED IAW CS27764.
